| Catalog Number |
5100060001 |
| Medical Device Problem Code |
Failure to Auto Stop (2938)
| Health Effect - Clinical Codes |
Rupture (2208); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 9 events were reported for this quarter.Product return status: 2 devices were not available for evaluation.7 device investigation types have not yet been determined.Additional information: 9 devices were labeled for single-use.9 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 9 malfunction events in which the device failed to auto-stop.9 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 9 previously reported events are included in this follow-up record.Product return status: 1 device was received.8 devices were not available for evaluation.
Event or Problem Description